Decompositions of functions based on arity gap

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: Decompositions of functions based on arity gap.
DISCRETE MATHEMATICS, 312. pp. 238-247. ISSN 0012-365X (2012)

2012_2.pdf - Accepted Version

Download (283kB) | Preview
Item Type: Article
Journal or Publication Title: DISCRETE MATHEMATICS
Date: 2012
Volume: 312
Page Range: pp. 238-247
ISSN: 0012-365X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 1942591
DOI id:
Date Deposited: 2019. Nov. 08. 09:19
Last Modified: 2019. Nov. 08. 09:27
Web of Science® Times Cited: 8 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year